# SDR CALA2025052905054

- Difficulty date: May 26, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 67,759 hours, 29,569 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM DOOR 2R DOOR 2R UNABLE TO ARM DUE TO GIRT BAR CONTACTING UPPER PART OF GIRT BAR FLOOR FITTINGS WHEN ARMING SLIDE. FOUND DIRT CAUSING BINDING AND NOT ALLOWING GIRT BAR TO GO DOWN FULLY INTO GIRT BAR FLOOR FITTINGS. CLEANED DIRT FROM DOOR 2R GIRT BAR TELESCOPIC FORKS AND GIRT BAR FLOOR FITTINGS. REF. AMM 25-62-44/401 CONFIG 00, GMM 09-25-05 CHECKED GIRT BAR OPPERATION REF: AMM 25-62-44/401 OP CHECKED OK
